Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Loss of appetite, nausea, headache, abdominal pain

This has been going on for about a week. I am not all that hungry. I have found myself having to force myself to eat; not a lot, just something. It can be as small as a thing of yogurt. I ll be fine for the rest of the day. When I do actually get hungry, I ll get nausea , head aches, and abdominal pains. I m 29 year old woman. I know I m not pregnant (came off of my period 2 weeks ago and haven t had sex since before I started.
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  496
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to HCM!

After reading your query I can say from my clinical experience that it looks like a case of gastritis/ gastroenteritis.
Had I been treating you I would go for routine blood test. I have found that a course of antibiotic, eg., cephalosporins, for three to five days, along with a good antacid, and antiemetic will help in handling the infection and taking care of nausea, and pain in abdomen. for head ache you may take paracetamol 650 mg.

It will be very helpful to avoid any kind of oily and spicy food, preffrably eat at home only.

Taking an antacids , like rabiperazole , half hour before meals will help you in eating food without much problem.

For about. a week, eat small and frequent meals, start with may be few spoons at a time and the increase the amount gradually. This will help your stomach and bowel to adjust back to normal eating habit.

Hope you get well soon!
Feel free to ask more questions
Dr. Manisha Gopal
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor